# SDR AUS20020294

- Difficulty date: March 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 451826
- Condition: Leaking
- Location: Landing Gear Act
- Part time: 18,456 cycles
- Component: Landing Gear Act
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR LEAKING.
